Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation

Randall E. Brand, John K. DiBaise, Eamonn M.M. Quigley, Lisa S. Gobar, Kim S. Harmon, James C. Lynch, Philip Jay Bierman, Michael R. Bishop, Stefano R. Tarantolo

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Number of pages1
JournalLancet
Volume352
Issue number9145
DOIs
StatePublished - Dec 26 1998

Fingerprint

Gastroparesis
Stem Cell Transplantation
Nausea
Vomiting
Drug Therapy

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Brand, R. E., DiBaise, J. K., Quigley, E. M. M., Gobar, L. S., Harmon, K. S., Lynch, J. C., ... Tarantolo, S. R. (1998). Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation. Lancet, 352(9145). https://doi.org/10.1016/S0140-6736(05)61330-X

Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation. / Brand, Randall E.; DiBaise, John K.; Quigley, Eamonn M.M.; Gobar, Lisa S.; Harmon, Kim S.; Lynch, James C.; Bierman, Philip Jay; Bishop, Michael R.; Tarantolo, Stefano R.

In: Lancet, Vol. 352, No. 9145, 26.12.1998.

Research output: Contribution to journalArticle

Brand, RE, DiBaise, JK, Quigley, EMM, Gobar, LS, Harmon, KS, Lynch, JC, Bierman, PJ, Bishop, MR & Tarantolo, SR 1998, 'Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation', Lancet, vol. 352, no. 9145. https://doi.org/10.1016/S0140-6736(05)61330-X
Brand, Randall E. ; DiBaise, John K. ; Quigley, Eamonn M.M. ; Gobar, Lisa S. ; Harmon, Kim S. ; Lynch, James C. ; Bierman, Philip Jay ; Bishop, Michael R. ; Tarantolo, Stefano R. / Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation. In: Lancet. 1998 ; Vol. 352, No. 9145.
@article{eb83d2e3a02c4dfaa051030b0626caf1,
title = "Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation",
author = "Brand, {Randall E.} and DiBaise, {John K.} and Quigley, {Eamonn M.M.} and Gobar, {Lisa S.} and Harmon, {Kim S.} and Lynch, {James C.} and Bierman, {Philip Jay} and Bishop, {Michael R.} and Tarantolo, {Stefano R.}",
year = "1998",
month = "12",
day = "26",
doi = "10.1016/S0140-6736(05)61330-X",
language = "English (US)",
volume = "352",
journal = "The Lancet",
issn = "0140-6736",
publisher = "Elsevier Limited",
number = "9145",

}

TY - JOUR

T1 - Gastroparesis as a cause of nausea and vomiting after high-dose chemotherapy and haemopoietic stem-cell transplantation

AU - Brand, Randall E.

AU - DiBaise, John K.

AU - Quigley, Eamonn M.M.

AU - Gobar, Lisa S.

AU - Harmon, Kim S.

AU - Lynch, James C.

AU - Bierman, Philip Jay

AU - Bishop, Michael R.

AU - Tarantolo, Stefano R.

PY - 1998/12/26

Y1 - 1998/12/26

UR - http://www.scopus.com/inward/record.url?scp=0345561663&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345561663&partnerID=8YFLogxK

U2 - 10.1016/S0140-6736(05)61330-X

DO - 10.1016/S0140-6736(05)61330-X

M3 - Article

VL - 352

JO - The Lancet

JF - The Lancet

SN - 0140-6736

IS - 9145

ER -